# SDR Q2SA783003

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 88,194 hours, 16,939 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 974153535
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKING OFF FROM KDOV, NR 1 HYDRAULIC SYSTEM QUANTITY DECREASED RAPIDLY, CREW RAN ABNORMAL CHECKLIST IN ACCORDANCE WITH B-747-200/300 QUICK REFERENCE HANDBOOK.  CONTINUED FLIGHT AND LANDED SAFELY AT KJFK.  AFTER LANDING MAINTENANCE CREW FOUND A RUPTURED HYDRAULIC FLEXIBLE LINE DOWNSTREAM THE NR 1 HYDRAULIC AIR DRIVEN PUMP.  REMOVED AND REPLACED THE RUPTURED LINE WITH A SERVICEABLE ASSEMBLY IN ACCORDANCE WITH BOEING 747 AMM 20-11-18, NO FURTHER LEAK NOTED AT PRESSURE CHECK.  AIRCRAFT RESTORED TO NORMAL.
